Alert archive / New York / Special Marine Warnings in 2011

Special Marine Warning 91, NWS Buffalo, NY

September 29, 2011

NWS Buffalo, NY issued this special marine warning at Sep 29, 2011, 1:17 PM EDT. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 29, 2011, 1:17 PM EDT (17:17 UTC)
Expired
Sep 29, 2011, 1:47 PM EDT
In force
30 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon

The radar

The Buffalo radar (KBUF), 23 km from the middle of the area, began a volume at 17:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 5.3 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2011-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 148 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2011-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
148 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
714 m above ground
0-6 km bulk shear
48 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
126 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

348 
WHUS51 KBUF 291717
SMWBUF
LEZ020-041-291815-
/O.NEW.KBUF.MA.W.0091.110929T1717Z-110929T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SPECIAL MARINE WARNING
NATIONAL WEATHER SERVICE BUFFALO NY
117 PM EDT THU SEP 29 2011

THE NATIONAL WEATHER SERVICE HAS ISSUED A

* SPECIAL MARINE WARNING FOR...
  LAKE ERIE FROM STURGEON POINT TO BUFFALO HARBOR...

* UNTIL 215 PM EDT

* AT 113 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
  A THUNDERSTORM...PRODUCING A WATERSPOUT OVER STURGEON POINT... 
  MOVING NORTHEAST AT 20 KNOTS.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

THUNDERSTORMS CAN PRODUCE SUDDEN WATERSPOUTS. WATERSPOUTS CAN EASILY 
OVERTURN BOATS AND CREATE LOCALLY HAZARDOUS SEAS. SEEK SAFE HARBOR 
IMMEDIATELY.

&&

LAT...LON 4268 7919 4276 7911 4284 7893 4293 7891
      4296 7894 4302 7888 4302 7887 4297 7892
      4290 7890 4286 7883 4285 7886 4279 7884
      4271 7896 4269 7903 4263 7909
TIME...MOT...LOC 1716Z 218DEG 19KT 4270 7901

$$

TJP
1 follow-up statement
647 
FZUS71 KBUF 291747
MWSBUF

MARINE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BUFFALO NY
147 PM EDT THU SEP 29 2011

LEZ020-041-291757-
/O.CAN.KBUF.MA.W.0091.000000T0000Z-110929T1815Z/
147 PM EDT THU SEP 29 2011

...SPECIAL MARINE WARNING CANCELLED...

THE THUNDERSTORMS THAT PROMPTED THE WARNING HAVE MOVED ON SHORE AWAY
FROM THE LAKE.

LAT...LON 4268 7919 4276 7911 4284 7893 4293 7891
      4296 7894 4302 7888 4302 7887 4297 7892
      4290 7890 4286 7883 4285 7886 4279 7884
      4271 7896 4269 7903 4263 7909
TIME...MOT...LOC 1747Z 218DEG 19KT 4283 7887

$$

TJP

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this special marine warning went out at Sep 29, 10:06 AM EDT, 3 hours 11 minutes earlier.

Area forecast discussion, Sep 29, 10:06 AM EDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
1006 AM EDT THU SEP 29 2011

.SYNOPSIS...
A CLOSED UPPER LEVEL LOW NEAR DETROIT WILL OPEN UP AND LIFT
NORTHEAST ACROSS THE AREA TODAY...WITH ADDITIONAL SHOWERS PASSING
ACROSS THE REGION FROM WEST TO EAST. IN ITS WAKE...A LARGE UPPER
LEVEL TROUGH WILL DIG ACROSS THE GREAT LAKES...BRINGING UNSETTLED
AND MUCH COLDER WEATHER FOR FRIDAY AND THE UPCOMING WEEKEND. BY
SATURDAY...DAYTIME HIGHS WILL ONLY BE IN THE 40S...WHICH WILL BE IN
STARK CONTRAST TO THE SUMMERLIKE WEATHER OF JUST A FEW DAYS AGO.

&&

.NEAR TERM /THROUGH TONIGHT/...
AT 14Z UPPER LEVEL LOW REMAINS NEAR SE MI WITH SEVERAL EMBEDDED
SHORTWAVES ROUNDING THE SYSTEM. ONE SHORT WAVE...NEAR THE OH/PA
BORDER AT 14Z WILL CROSS OUR CWA LATER THIS MORNING AND AFTERNOON
BRINGING ADDITIONAL SCATTERED SHOWERS AND EMBEDDED THUNDER TO THE
REGION...PARTICULARLY FROM NEAR THE GENESEE VALLEY EASTWARD THROUGH
THE FINGER LAKES AND NORTH COUNTRY...WHERE THE BEST COMBINATION OF
INSTABILITY AND LARGE-SCALE LIFT WILL EXIST. THIS WILL BE FOLLOWED
BY ANOTHER RELATIVE BREAK IN THE ACTIVITY BEHIND THE PASSAGE OF THE
UPPER LOW AXIS...WHICH WILL CROSS THE FAR WEST AROUND MIDDAY/EARLY
AFTERNOON...AND OUR FAR EASTERN ZONES EARLY THIS EVENING. GIVEN
STEADILY COOLING TEMPS ALOFT...THE PASSAGE OF THE MAIN UPPER
WAVE...AND MODEL SUGGESTIONS OF ENOUGH LOW-LEVEL INSTABILITY
DEVELOPING TO ALLOW FOR SOME MORE EMBEDDED THUNDER...HAVE ALSO
MENTIONED THUNDERSTORMS IN THE FORECAST FOR TODAY. TEMPERATURES
THROUGH THE REMAINDER OF THE DAY WILL RISE A FEW MORE DEGREES INTO
THE 60S FOR THIS AFTERNOON.

TONIGHT...ANY SCATTERED LINGERING SHOWER ACTIVITY BEHIND THE
DEPARTING UPPER LOW SHOULD ONCE AGAIN PICK UP IN BOTH
INTENSITY/COVERAGE WITH THE APPROACH OF THE STRONG UPSTREAM
SHORTWAVE TROUGH...BEGINNING FIRST ACROSS THE FAR WEST LATER THIS
EVENING...THEN ACROSS CENTRAL AND EASTERN SECTIONS OVERNIGHT. HAVE
THEREFORE INCREASED POPS BACK TO THE LIKELY RANGE TO COVER THIS
NEXT ROUND OF PRECIP...WITH A MENTION OF THUNDER ALSO INCLUDED NEAR
THE LAKES GIVEN INCREASING AMOUNTS OF LAKE-DRIVEN INSTABILITY.

&&

.SHORT TERM /FRIDAY THROUGH SUNDAY NIGHT/...
THIS WILL BE A VERY ACTIVE PERIOD ACROSS THE GREAT LAKES AS THE
PERSISTENT CLOSED LOW TO OUR WEST WILL BRIEFLY OPEN UP BEFORE
CLOSING BACK OFF TO OUR EAST. THIS WILL ALLOW MUCH CHILLIER AIR TO
SWEEP ACROSS THE REGION WITH WIDESPREAD SHOWERS GRUDGINGLY GIVING
WAY TO MORE SETTLED CONDITIONS DURING THE COURSE OF THE WEEKEND.

A 150KT H25 JET SLAMMING INTO THE COAST OF BRITISH COLUMBIA WILL
RACE ACROSS THE CANADIAN ROCKIES TO THE NORTHERN PLAINS/UPPER MID
WEST BY MIDDAY TODAY. THIS WILL FINALLY DISLODGE THE CLOSED LOW THAT
HAS BEEN ANCHORED NEAR CHICAGO...SO THAT ON FRIDAY A DEEP LONG WAVE
TROUGH WILL BE CENTERED OVER THE EASTERN GREAT LAKES. THE TROUGH
WILL BE RE-ENERGIZED BY THIS UPPER LEVEL JET...WHICH BY FRIDAY
AFTERNOON WILL BE STREAKING OUT ACROSS THE ST LAWRENCE VALLEY. WHILE
THE BULK OF THE LIFT ASSOCIATED WITH THIS JET WILL BE TO THE NORTH
OF OUR AREA...PLENTY OF LOW LEVEL LIFT WILL BE IN PLACE...ESPECIALLY
OVER THE FAR WESTERN COUNTIES.

A STRENGTHENING BAROCLINIC ZONE OVER SOUTHERN ONTARIO WILL DEVELOP
IN THE WAKE OF AN EXITING POTENT SHORTWAVE...AND THIS WILL HELP TO
SHARPEN A SFC TROUGH OVER THE WESTERN COUNTIES WHERE FAIRLY STRONG
LOW LEVEL CONVERGENCE WILL BE FOUND. EXPECT SHOWERS TO BE MOST
WIDESPREAD WEST OF THE GENESEE VALLEY WHERE HIGH LIKELY TO CAT POPS
WILL BE USED. HAVE ALSO ADDED SLGT CHC/CHC THUNDERSTORMS TO SITES
NEAR THE LAKES...AS INSTABILITY ENHANCED OVER THE LAKES BY THE
COOLING BOUNDARY LAYER COULD HELP SUPPORT SOME CONVECTION. LICAPES
WILL BE IN THE VCNTY OF 500 J/KG...BUT DO NOT EXPECT ANY THUNDER TO
MOVE TOO FAR INLAND GIVEN THE UNFAVORABLE LAPSE RATES AWAY FROM THE
WARMER LAKE WATERS.

ON FRIDAY NIGHT...STRONG COLD ADVECTION WILL BE FOUND ACROSS THE
FORECAST AREA IN THE WAKE OF THE EXITING SFC TROUGH. PLENTY OF LOW
LEVEL MOISTURE WILL COMBINE WITH A DEEP CYCLONIC UPSLOPE FLOW (N-NE)
TO KEEP WIDESPREAD PCPN ACROSS THE REGION. WILL CONTINUE TO CALL THE
PCPN 'SHOWERS' FOR NOW...BUT IT MIGHT BE MORE ACCURATE TO CALL IT
LIGHT RAIN OR DRIZZLE GIVEN THE UPSLOPE FLOW AND PROXIMITY OF UPPER
LOW. THERE WILL ALSO BE THE POTENTIAL...ALBEIT SMALL...FOR SOME
MIXED WINTRY PCPN OVER THE SRN TIER. WHILE H85 TEMPS ARE FORECAST TO
DROP TO -3/-4C...CLOUD LEVEL TEMPS ARE NOT EXPECTED TO SUPPORT
DENDRITIC SNOW CRYSTAL GROWTH SO AM NOT IN FAVOR OF MENTIONING
ANYTHING OTHER THAN LIQUID PCPN AT THIS TIME.

SATURDAY WILL THEN BE A CHILLY RAW DAY WITH PLENTY OF LOW CLOUDS
ALONG WITH MORE SHOWER ACTIVITY. GIVEN A FORECAST LOCATION OF A
NEWLY FORMED CLOSED H5 LOW IN THE VCNTY OF NEW JERSEY...A NORTH-
NORTHEAST CYCLONIC UPSLOPE FLOW SHOULD SHOULD STILL BE IN PLACE. H85
TEMPS CLOSE TO ZERO WILL KEEP SFC TEMPS FROM CLIMBING OUT OF THE
40S...EXCEPT ACROSS THE COUNTIES BORDERING THE SOUTH SHORE OF LAKE
ONTARIO WHERE LAKE MODIFIED AIR COULD REACH THE LOWER 50S.

SATURDAY NIGHT WILL REMAIN CLOUDY ACROSS THE REGION WITH SHOWERS
STILL POSSIBLE...MAINLY FROM THE FINGER LAKES EAST. WHILE H85 TEMPS
WILL BE CLOSE ENOUGH TO SUPPORT SOME MIXED PCPN...BELIEVE THAT
DRYING IN THE MID LEVELS ALONG WITH A CAP AROUND 5K FT WILL KEEP ANY
PCPN IN LIQUID FORM. THERE JUST DOES NOT APPEAR TO BE A DENDRITIC
GROWTH ZONE AVAILABLE FOR THE LOW LEVEL MOISTURE. THERE SHOULD ALSO
BE TOO MUCH CLOUD COVER TO WORRY ABOUT FROST...EVEN THOUGH PARTS OF
THE SRN TIER COULD DROP INTO THE MID 30S.

FOR SUNDAY AND SUNDAY NIGHT...A SFC HIGH WILL BUILD ACROSS THE OHIO
VALLEY AND GRADUALLY EXPAND NORTHWARDS ACROSS THE WESTERN COUNTIES
OF NEW YORK. OUR WINDS WILL BACK AS A RESULT...WITH DRYING AT MID
LEVELS EXTENDING DOWN AND MIXING OUT THE LOW LEVEL MOISTURE FROM
EARLIER IN THE WEEKEND. WHILE IT WILL REMAIN QUITE COOL...TEMPS WILL
MODIFY A BIT DUE TO THE INCREASING AMOUNTS OF SUN.

&&

.LONG TERM /MONDAY THROUGH WEDNESDAY/...
LATEST EXTENDED MODELS AND ENSEMBLES SUGGESTING THE UPPER TROUGH
WILL BE A BIT SLOWER TO MOVE OFF THE EASTERN SEABOARD. THIS WILL
ALLOW THE COLD MOIST CYCLONIC FLOW TO CONTINUE ACROSS THE REGION
SUNDAY. THIS REGIME WOULD FAVORED A CONTINUED CHANCE FOR LINGERING
SHOWER ACTIVITY FOR AT LEAST FIRST HALF OF SUNDAY. THE GFS IS A BIT
MORE PROGRESSIVE THAN THE ECMWF AND WE COULD SEE IMPROVEMENT BY
AFTERNOON AS DRIER AIR WRAPS IN BEHIND THE LOW...ESPECIALLY ACROSS
THE WEST.

EVENTUALLY WE WILL SEE THE UPSTREAM RIDGE UPPER LEVEL RIDGE BUILD
INTO THE REGION MONDAY AND TUESDAY...BUT IT DOES APPEAR THAT IT WILL
REMAIN RATHER FLAT WITH NO SIGNIFICANT AMPLIFICATION EXPECTED.
BOTH THE GFS AND ECMWF SUGGESTING POTENTIAL FOR A BACK DOOR FRONT
WORKING DOWN ACROSS THE AREA LATER TUESDAY THROUGH WEDNESDAY.
MOISTURE SHOULD BE LIMITED WITH THE FEATURE WITH THE GULF ALMOST
COMPLETELY CUT OFF.

SUNDAY APPEARS TO BE THE CHILLEST DAY OF THIS PERIOD WITH THE COLD
CYCLONIC FLOW PERSISTING WITH MOST AREAS IN THE 50S...BUT LIKELY
NOT AS COLD AS SATURDAY. A NICE MODERATING TREND WILL THEN TAKE
PLACE IN THE MONDAY THROUGH TUESDAY TIME FRAME...WITH TEMPERATURES
GOING ABOVE NORMAL. COOLER AIR BEHIND THE BACK DOOR FRONT COULD
BRING TEMPERATURES BACK BELOW NORMAL BY WEDNESDAY ALTHOUGH
SUNSHINE COULD MODIFY THESE.

&&

.AVIATION /14Z THURSDAY THROUGH MONDAY/...
AT 13Z MANY AREAS HAVE RETURNED TO VFR FLIGHT CONDITIONS...WITH THE
EXCEPTION OF THE WESTERN SOUTHERN TIER WHERE LOW CLOUDS AND FOG
REMAIN. THIS SHOULD LIFT BY MID MORNING WITH MVFR IN SHOWERS AND VFR
FLIGHT CONDITIONS PREVAILING. WITH SCATTERED THUNDERSTORMS OVER THE
NORTH END OF LAKE ERIE THIS MORNING HAVE BROUGHT A VCTS INTO THE
KIAG TAF FOR A FEW HOURS...WITH JUST A CB ELSEWHERE IN THE WEST AS
THE LIFT FROM AN APPROACHING SHORTWAVE COMBINED WITH LIMITED LOW
LEVEL INSTABILITY MAY PRODUCE ANOTHER ISOLATE RUMBLE OF THUNDER. BY
THIS AFTERNOON EXPECT THE BULK OF ANY CONVECTION TO BE FROM THE
GENESEE VALLEY EASTWARD. ALSO EXPECT SCATTERED SHOWERS TO ALSO BE
FOCUSED FROM THE GENESEE VALLY EASTWARD BY EARLY AFTERNOON.

TONIGHT...ANY SCATTERED LINGERING SHOWER ACTIVITY BEHIND THE
DEPARTING UPPER LOW SHOULD ONCE AGAIN PICK UP IN BOTH
INTENSITY/COVERAGE WITH THE APPROACH OF THE STRONG UPSTREAM
SHORTWAVE TROUGH...BEGINNING FIRST ACROSS THE FAR WEST LATER THIS
EVENING...THEN ACROSS CENTRAL AND EASTERN SECTIONS OVERNIGHT.
REDUCTIONS TO IFR/MVFR WILL BE POSSIBLE WITHIN THIS SUBSEQUENT ROUND
OF SHOWERS...WITH GENERAL VFR CONDITIONS OTHERWISE EXPECTED.

OUTLOOK...
FRIDAY THROUGH SATURDAY...VFR WITH PERIODS OF MVFR/IFR IN SHOWERS.
SUNDAY AND MONDAY...VFR.

&&

.MARINE...
A WEAK SOUTHWESTERLY FLOW ACROSS THE LOWER LAKES WILL PICK UP A BIT
TODAY...BEFORE STRENGTHENING EVEN FURTHER TONIGHT IN RESPONSE TO A
TIGHTENING PRESSURE GRADIENT...AND INCREASINGLY COLDER AIR FLOWING
ACROSS THE STILL WARM WATERS OF LAKES ERIE AND ONTARIO. AS A
RESULT...WINDS AND WAVES WILL INCREASE SIGNIFICANTLY ON BOTH LAKES
ERIE AND LAKE ONTARIO TONIGHT AND FRIDAY...LEADING TO AN EXTENDED
PERIOD OF ADVISORY-LEVEL CONDITIONS ON BOTH LAKES.

AT THIS TIME...SMALL CRAFT ADVISORIES ARE ALREADY IN EFFECT FOR
THE NEARSHORE WATERS OF LAKE ERIE AND THE FAR EASTERN NEARSHORE
WATERS OF LAKE ONTARIO...WHERE WINDS AND WAVES ARE EXPECTED TO
REACH ADVISORY CRITERIA WITHIN THE NEXT 24 HOURS. ADDITIONAL
ADVISORIES WILL LIKELY BE HOISTED FOR OTHER AREAS LATER ON TODAY.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 7 PM EDT FRIDAY FOR LEZ040-041.
         SMALL CRAFT ADVISORY FROM 3 AM TO 7 PM EDT FRIDAY FOR
         LOZ045.

&&

SYNOPSIS...JJR
NEAR TERM...THOMAS
SHORT TERM...RSH
LONG TERM...TMA
AVIATION...THOMAS
MARINE...JJR
Hazardous weather outlook, Sep 29, 5:31 AM EDT, 7 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
531 AM EDT THU SEP 29 2011

NYZ001>008-010>014-019>021-085-300945-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-JEFFERSON-LEWIS-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
531 AM EDT THU SEP 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL NEW
YORK.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ040-041-LOZ042>045-062>065-SLZ022-024-300945-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
531 AM EDT THU SEP 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-LOZ030-300945-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-LOWER NIAGARA RIVER-
531 AM EDT THU SEP 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE AND LAKE
ONTARIO.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 29, 12:30 AM EDTSpecial Weather StatementBUFJefferson, Oswego90 min
Sep 29, 3:14 PM EDTSpecial Weather StatementBUFWayne61 min

Nearby

Special Marine Warnings in New York, 2011Every special marine warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.